# SDR DALA13060270926

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 65,723 hours, 49,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT ROW 27DE INOPERATIVE.  FOUND A WIRE PULLED LOOSE FROM THE SPLICE CONNECTOR, REPAIRED CONNECTOR & WIRE, AND THE SYSTEM RETURNED TO NORMAL OPERATION.
